# SDR F6LM9595

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- Engine: Tmeca ARRIEL1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248690
- Condition: Malfunction
- Location: Engine
- Part time: 984 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG/TQ OCCILLATIONS DURING CRUSE.  SUBSTITUTED FCU WITH ANOTHER AIRCRAFT, PROBLEM FOLLOWED FCU.  INSTALLED RENTAL FCU.
